MAUDE Adverse Event Report: ARTHREX, INC. 1.6MM FIBER TAK SHAVERDRILL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. 1.6MM FIBER TAK SHAVERDRILL; POWERED SURG ORTHOPEDIC INSTR
Model Number 1.6MM FIBER TAK SHAVERDRILL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a surgery, the post-operative x-ray showed a drill tip still remaining in the patient, which wasn¿t realised during the operation.An additional surgery was required to remove the broken drill tip.Per complaint reporter there was no harm for patient, operator or third party.***update c mackenbach 20-aug*** additional information was provided that the original surgery date was a latarjet procedure on (b)(6) -2025 and the revision surgery date was on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
1.6MM FIBER TAK SHAVERDRILL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22924328
Report Number1220246-2025-03684
Device Sequence Number10230791
Product Code HWE
UDI-Device Identifier00888867239463
UDI-Public(01)00888867239463(11)240603(17)290531(10)15256805
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.6MM FIBER TAK SHAVERDRILL
Device Catalogue NumberAR-3600NDSR-1
Device Lot Number15256805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown